# SDR WRLA200312

- Difficulty date: June 3, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N541SA
- Make and model: Doug DC10
- Aircraft serial: 46541
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 37590286
- Condition: Inoperative
- Location: Glare Shield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOTS 1 AND 2 FAILED TO ENGATE RETURNED TO LAX, THE AIRCRAFT RETURNED TO THE DEPARTING STATION LAX FOR REPAIR. ALIGNED INU'S PRESSURIZED HYDRAULICS, YAW UPPER AND LOWER YAW ON, FD'S ON FLAGS IN VIEW PERFORMED TEST TO SYSTEM.  OPERATIONAL CHECKED OK REPLACED PITCH CONTROL PANEL.  FMA CHECKED OK PER MM 22-10-00.  REPLACED PITCH GUIDANCE CONTROL PANEL. (M)
